Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate ) can't stay awake mav27

Posted by Molitor on January 11, 2008, at 19:11:33

In reply to Parnate ) can't stay awake, posted by mav27 on January 11, 2008, at 9:42:08

Both Nardil and Parnate cause me to be sleepy, and this gets worse with higher doses and the longer I'm on them. I've never found anything to help with this except for stimulants (Provigil included). I've had this both with old and new versions of both drugs. This last time I was on Parnate was the generic, and the orthostatic hypotension was worse than I'd ever had it before.

At its worst, I felt like I could sleep almost continually on these drugs. Doctors invariably say "the sleepiness is symptom of depression, these drugs are stimulating." But then, doctors say a lot of things...

I've found a couple things to help with muscle weakness / general fatigue, but nothing to help with the drowsiness. It's terribly, terribly frustrating.

-Moli


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Molitor thread:805700
URL: http://www.dr-bob.org/babble/20080105/msgs/805796.html